# SDR FDEA201103161017

- Difficulty date: March 16, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562362
- Condition: Cracked
- Location: Bs 750b S15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FASTENER STR 15R, STA 750B, MAIN CABIN.  CABIN CUTOUT DAMAGED AREA, FABRICATED CHANNEL FROM 7075T6 .040, FABRICATED TAPERED FILLER & RADIUS FILLER FROM 7075T6 .100 AND INSTALLED REPAIR PARTS IAW SRM 53-10-3 FIG 5, AND SRM 51-10-2, AND SRM 51-30-2.
